RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Suris, Yury Borisovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:545
Abstract pages:3785
Full texts:1515
References:263
Professor
Doctor of physico-mathematical sciences
E-mail:

Subject:

Geometry, Visualization, Mathematical Physics: Discrete Differential Geometry, Differential Geometry, Integrable Systems, Riemann Surfaces


http://www.mathnet.ru/eng/person25834
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/241448

Publications in Math-Net.Ru
2016
1. Yuri B. Suris, “Billiards in confocal quadrics as a pluri-Lagrangian system”, Theor. Appl. Mech., 43:2 (2016),  221–228  mathnet  isi
2011
2. Matteo Petrera, Andreas Pfadler, Yuri B. Suris, “On Integrability of Hirota–Kimura Type Discretizations”, Regul. Chaotic Dyn., 16:3-4 (2011),  245–289  mathnet  mathscinet  zmath
2010
3. V. G. Papageorgiou, Yu. B. Suris, A. G. Tongas, A. P. Veselov, “On Quadrirational Yang–Baxter Maps”, SIGMA, 6 (2010), 033, 9 pp.  mathnet  mathscinet  isi  scopus
2009
4. V. E. Adler, A. I. Bobenko, Yu. B. Suris, “Discrete Nonlinear Hyperbolic Equations. Classification of Integrable Cases”, Funktsional. Anal. i Prilozhen., 43:1 (2009),  3–21  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 43:1 (2009), 3–17  isi  scopus
2007
5. A. I. Bobenko, Yu. B. Suris, “On organizing principles of discrete differential geometry. Geometry of spheres”, Uspekhi Mat. Nauk, 62:1(373) (2007),  3–50  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 1–43  isi  elib  scopus
2005
6. A. I. Bobenko, D. Matthes, Yu. B. Suris, “Nonlinear hyperbolic equations in surface theory: integrable discretizations and approximation results”, Algebra i Analiz, 17:1 (2005),  53–83  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:1 (2006), 39–61
1991
7. Yu. B. Suris, “Preservation of integral invariants for the numerical solution of systems of the form $\ddot x=K\dot x+f(x)$”, Zh. Vychisl. Mat. Mat. Fiz., 31:1 (1991),  52–63  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 36–44  isi
1990
8. Yu. B. Suris, “Generalized Toda chains in discrete time”, Algebra i Analiz, 2:2 (1990),  141–157  mathnet  mathscinet  zmath; Leningrad Math. J., 2:2 (1991), 339–352
9. Yu. B. Suris, “Hamiltonian methods of Runge–Kutta type and their variational interpretation”, Matem. Mod., 2:4 (1990),  78–87  mathnet  mathscinet  zmath
1989
10. Yu. B. Suris, “Irreducibility of the Schrödinger equation with quasiperiodic potential”, Differ. Uravn., 25:11 (1989),  1932–1941  mathnet  mathscinet; Differ. Equ., 25:11 (1989), 1362–1369
11. Yu. B. Suris, “Integrable mappings of the standard type”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 74–76  isi
12. Yu. B. Suris, “The canonicity of mappings generated by Runge–Kutta type methods when integrating the systems $\ddot x=-\partial U/\partial x$”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989),  202–211  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 138–144
1987
13. Yu. B. Suris, “Symbolic dynamics for a nonlinear nonautonomous oscillator”, Differ. Uravn., 23:3 (1987),  535–538  mathnet  mathscinet  zmath
14. Yu. B. Suris, “Some properties of methods for the numerical integration of systems of the form $\ddot x=f(x)$”, Zh. Vychisl. Mat. Mat. Fiz., 27:10 (1987),  1504–1515  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:5 (1987), 149–156

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019